Mathematics journal of Toyama University

Saved in:
Bibliographic Details
Alternate Titles:Mathematics journal of Toyama University
Corporate Author:
Format: serials
Language:English
Published: Toyama : Dept. of Math., Fac. of Sci., Toyama University, 1990
Subjects:
Related Items:Superseded by: Toyama mathematical journal: opac-EUL01-000471331
Supersedes: Mathematics reports / Toyama University: opac-EUL01-000471097
Tags: Add Tag
Be the first to tag this record!
id opac-EUL01-000087227
spelling Mathematics journal of Toyama University
Mathematics journal of Toyama University Department of Mathematics, Faculty of Science, Toyama University
Toyama Dept. of Math., Fac. of Sci., Toyama University 1990-2004
13.vol. 1990 - 27. vol. 2004
folyóirat, újság
matematika periodika EUL10000838871 Y
periodika TTK EUL10000839316 Y
Toyama University. Faculty of Science. Department of Mathematics
TTK Kari Könyvtár Matematikai szakgyűjt.
B2_200 13.vol. 1990 - 27.vol. 2004
language English
format Serials
author_corporate Toyama University.Faculty of Science.Department of Mathematics
author_facet Toyama University.Faculty of Science.Department of Mathematics
title Mathematics journal of Toyama University
spellingShingle Mathematics journal of Toyama University
matematika -- periodika
periodika -- TTK
title_short Mathematics journal of Toyama University
title_full Mathematics journal of Toyama University Department of Mathematics, Faculty of Science, Toyama University
title_fullStr Mathematics journal of Toyama University Department of Mathematics, Faculty of Science, Toyama University
title_full_unstemmed Mathematics journal of Toyama University Department of Mathematics, Faculty of Science, Toyama University
title_auth Mathematics journal of Toyama University
title_alt Mathematics journal of Toyama University
title_sort mathematics journal of toyama university
publishDate 1990
publishDateSort 1990
dateSpan 13.vol. 1990 - 27. vol. 2004
issn 0916-6009
topic matematika -- periodika
periodika -- TTK
topic_facet matematika -- periodika
periodika -- TTK
matematika
periodika
TTK
illustrated Illustrated
first_indexed 2022-03-26T05:43:19Z
last_indexed 2022-03-28T06:16:28Z
recordtype opac
publisher Toyama : Dept. of Math., Fac. of Sci., Toyama University
hierarchy_top_id opac-EUL01-000471331
opac-EUL01-000471097
hierarchy_top_title *78002|Toyama mathematical journal
78002|Mathematics reports / Toyama University
_version_ 1728515663352299521
score 13,345647